MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. COCR FEMORAL HEAD 32MM SLT TAPER X-LONG NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. COCR FEMORAL HEAD 32MM SLT TAPER X-LONG NECK; HIP COMPONENT
Model Number 26010010
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation completed.Evaluation codes added.
 
Event or Problem Description
Allegedly, patient underwent a left total hip revision due to elevated levels of chromium and cobalt ions in her blood.Femoral head and the femoral stem were replaced.The original prosthesis implanted was corroded around the neck and femoral stem.

Brand Name
COCR FEMORAL HEAD 32MM SLT TAPER X-LONG NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10659825
Report Number3010536692-2020-00652
Device Sequence Number3529392
Product Code LPH
UDI-Device IdentifierM684260100101
UDI-PublicM684260100101
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K002149
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number26010010
Device Catalogue Number26010010
Device Lot Number106305433
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/11/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2020
Initial Report FDA Received Date10/09/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;